The asymptotic behavior of the solution of a problem with initial jump for a system of quasilinear equations, with identical principal part, containing a small parameter
Doklady Akademii Nauk, Tome 193 (1970) no. 1, pp. 28-31
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1970_193_1_a5,
author = {K. A. Kasymov},
title = {The asymptotic behavior of the solution of a problem with initial jump for a system of quasilinear equations, with identical principal part, containing a small parameter},
journal = {Doklady Akademii Nauk},
pages = {28--31},
year = {1970},
volume = {193},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1970_193_1_a5/}
}
TY - JOUR AU - K. A. Kasymov TI - The asymptotic behavior of the solution of a problem with initial jump for a system of quasilinear equations, with identical principal part, containing a small parameter JO - Doklady Akademii Nauk PY - 1970 SP - 28 EP - 31 VL - 193 IS - 1 UR - http://geodesic.mathdoc.fr/item/DAN_1970_193_1_a5/ LA - ru ID - DAN_1970_193_1_a5 ER -
%0 Journal Article %A K. A. Kasymov %T The asymptotic behavior of the solution of a problem with initial jump for a system of quasilinear equations, with identical principal part, containing a small parameter %J Doklady Akademii Nauk %D 1970 %P 28-31 %V 193 %N 1 %U http://geodesic.mathdoc.fr/item/DAN_1970_193_1_a5/ %G ru %F DAN_1970_193_1_a5
K. A. Kasymov. The asymptotic behavior of the solution of a problem with initial jump for a system of quasilinear equations, with identical principal part, containing a small parameter. Doklady Akademii Nauk, Tome 193 (1970) no. 1, pp. 28-31. http://geodesic.mathdoc.fr/item/DAN_1970_193_1_a5/